login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A262542 List of numbers arising in Theorem 5 of Morris Newman's "Further identities and congruences for the coefficients of modular forms". 0

%I

%S 6,10,17,18,24,27,57,68,69,74,90,95

%N List of numbers arising in Theorem 5 of Morris Newman's "Further identities and congruences for the coefficients of modular forms".

%H Morris Newman, <a href="/A262308/a262308.pdf">Further identities and congruences for the coefficients of modular forms</a> [annotated scanned copy], Canadian J. Math 10 (1958): 577-586. See Table 1, column p=5.

%K nonn,more

%O 1,1

%A _N. J. A. Sloane_, Oct 04 2015

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified November 21 01:33 EST 2019. Contains 329349 sequences. (Running on oeis4.)